# SDR QXEA0300388

- Difficulty date: March 16, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 3,725 hours, 4,323 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND LOWER COWL LEFT AND RIGHT CHANNELS CRACKED.  REPAIRED IAW RD 8/4-71-016.
